Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 16 of 20 found articles
 
 
  Singular Stationary Measures for Random Piecewise Affine Interval Homeomorphisms
 
 
Title: Singular Stationary Measures for Random Piecewise Affine Interval Homeomorphisms
Author: Barański, Krzysztof
Śpiewak, Adam
Appeared in: Journal of dynamics and differential equations
Paging: Volume 33 () nr. 1 pages 345-393
Year: 2019-11-07
Contents:
Publisher: Springer US, New York
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 16 of 20 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands